# SDR MWEA040173

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59114053
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT ON FUSELAGE SKIN IS 1.7500 INCH LONG BY 1.3750 INCH WIDE LOCATED .3750 INCH BELOW LONGERON 4 LT AND AT FRAME STA  218, MAXIMUM DEPTH .021.   FABRICATED AND INSTALLED DOUBLER.
